# SDR 99ZZZX2430

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- System (JASC): 2460 · DC Power Distribution System
- Part: Transformer
- Part number: 99104941
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH RT ENGINE RUNNING AND RT GEN ON-LINE, GEN ASSIST START WAS OPERATIONAL.  IF LT ENG WAS RUNNING AND LT GEN ON-LINE, ATTEMPTING A RT START WOULD CAUSE LT GEN TO DROP OFF-LINE AND RT ENG WOULD NOT ROTATE.  T/S TO A CT3 (LT GROUND FAULT XFORMER) WHICH HAD CHAFED AGAINST LT ENG COWLING ATTACH BRACKET AND HAD BEEN RENDERED USELESS.  REPLACED LT PYLON CT3 GROUND FAULT XFORMER WITH NEW PART, SAME P/N, AND SYS WORKED PROPERLY.  INSPECTED RT GROUND FAULT XFORMER, FOUND SIGNIFICANT CHAFING AGAINST THE RT COWLING ATTACH BRACKET.  REPLACED RT PYLON GROUND FAULT XFORMER WITH NEW PART, SAME P/N,  OBSERVED OTHER CHAFING OCCURRING ON BOTH COWLING ATTACH BRACKETS.
